# SDR AU961113

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2EVANS
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399353CP
- Condition: Cracked
- Location: R Engine Cylinde
- Component: Pwa, R985AN14B
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO8 CYLINDER CRACKED - DURING REMOVAL TOP OF CYLINDER SEPARATED  FROM CYLINDER BODY
